Cramps, headaches, are common side effects of Celestone ... but the tightness in your chest could be a serious side effect. I would suggest that you please see your doctor, if you haven't done so already.
- Celestone Information for Consumers
- Celestone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celestone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Feb 2015 • 3 answers
Otezla - Muscle cramps?I'm on my 7 day and I'm having muscle cramps in my calves. Is this normal? I?
Posted 9 Dec 2015 • 1 answer
Posted 27 Jan 2016 • 0 answers
Been on 120 mg cymbalta and 4 days off it sick to my stomach cramps throwing up and a headache that?
Posted 3 Jul 2016 • 1 answer
I started getting mild headaches within a few days of starting quinine sulfate for leg cramps. They?
Posted 21 Jan 2017 • 1 answer